# SDR SWIA200210836

- Difficulty date: May 4, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 1,823 hours, 1,416 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, STALL FAIL CAUTION MESSAGE APPEARED.  RETURNED TO SLC.  RESET STALL PROTECTION COMPUTER (SPC) CIRCUIT BREAKERS AND RESET SPC MEMORY.  MESSAGE CLEARED.  OPS CHECK GOOD.
